# SDR ASAA0540621

- Difficulty date: November 8, 2005
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65C1612123
- Condition: Corroded
- Location: Bs 344 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION ON L-1 DOOR GIRT BAR FITTING.  REMOVED AND REPLACED IAW B737-400 SRM 51-40-02 AND 53-00-07.  (M)
